A 44-year-old member asked:
Disclaimer

Side effects of potassium supppliment?

1 doctor answer
Dr. Quresh Khairullah
41 years experience in Nephrology and Dialysis
See below: Pottassium supplements can cause esophageal irritation or ulcers, and excess accumulation in the blood for any reason can cause heart rate disturbances and muscle weakness or paralysis.
Answered on Mar 13, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old member asked:
Dr. Rajesh Boorgu
26 years experience in Nephrology and Dialysis
Potassium chloride: Potassium chloride. Is the most effective form but the pills are somewhat large and it can be difficult on the stomach.
A 79-year-old female asked:
Dr. J.J. Rodos
61 years experience in Psychiatry
No: This a potassium sparing diuretic and unless your physician directs you to add, stay away.
A 37-year-old member asked:
Dr. Jack Rubin
47 years experience in Nephrology and Dialysis
Potassium rich foods: Here is a website that lists foods rich in potassium (k): http://potassiumrichfoods.Com/potassium-rich-foods-list/ if you have a low k, have your ... Read More
A 30-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Supplements: There is no harm in taking potassium supplements Instead of eating dozens of bananas you can reach normal potassium almost immediately with supplement ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month